Robust linear mixed models using the skew t distribution with application to schizophrenia data
Version of Record online: 2 AUG 2010
Copyright © 2010 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 52, Issue 4, pages 449–469, August 2010
How to Cite
Ho, H. J. and Lin, T.-I. (2010), Robust linear mixed models using the skew t distribution with application to schizophrenia data. Biom. J., 52: 449–469. doi: 10.1002/bimj.200900184
- Issue online: 20 AUG 2010
- Version of Record online: 2 AUG 2010
- Manuscript Accepted: 12 MAY 2010
- Manuscript Revised: 28 FEB 2010
- Manuscript Received: 9 AUG 2009
- National Science Council of Taiwan. Grant Number: NSC97-2118-M-005-001-MY2
Detailed facts of importance to specialist readers are published as ”Supporting Information”. Such documents are peer-reviewed, but not copy-edited or typeset. They are made available as submitted by the authors.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.